# SDR SWIA200922027

- Difficulty date: April 8, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft time: 17,384 hours, 14,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR BOTTOM SILL CORRODED. (C CHECK) REPLACED SILL PER SRM.
